# SDR CALA2025012300183

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 32,252 hours, 3,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR1 OVHD FLIGHT CREW REST EMER PWR PACK M33145 CAPACITY LOW TRANSFER REF NON - ROUTINE WO.4339486 AND ORIG BY DR1 OVHD FLIGHT CREW REST EMER PWR PACK M33145 REPLACED AND TESTED NORMAL IAW AMM33-51-06.
